# SDR 97FDEA00878

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6516338174
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-01) WHILE WORKING NR0732 DISCOVERED CORROSION ON LOWER SURFACE OF MAIN FRAME STRAP BS 950, RBL 30, WL 144.  *S/D*  REMOVED CORROSION ON LOWER MAIN FRAME STRAP AT BS 950, RBL 30, WL 144 AND BS 950, STR 24R TO STR 27R.  FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX EA NR 7-5310-35037.
